Avatar universal
asthma
Can anyone tell me if using ventolininhaler is the cause for getting gerd ? I have severe heart burn. Can you help?
Cancel
1 Answers
Page 1 of 1
620923 tn?1452919248

  Hi and welcome to the GERD forum.

  U will have to look up the med in the inhaler to see if GERD is a side effect of the meds in it....

Another possible issue could be the vagus nerve, ur asthma may be affecting this nerve and that could be it.....

Ne changes in weight be it  gain or loss can trigger GERD too, so look to things that may be new or diff for u....

  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
GERD (Acid Reflux) Community Resources
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON